| Model Number |
72404282 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); Itching Sensation (1943); Swelling/ Edema (4577)
| Date of Event |
11/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use (ifu).Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
Event or Problem Description
It was reported that the implant site of this inflatable penile prosthesis (ipp) was itchy, swollen and red due to an infection.The device was explanted.No further patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.Both cylinders were visually inspected and underwent leak testing.No visual damages nor abnormalities were found; in addition, both cylinders passed leak testing.The pump was visually inspected and underwent leak and functional testing.The pump passed visual inspection and leak testing; however, it did not pass activation testing.The reservoir was visually inspected and underwent leak testing.No visual damages nor abnormalities were found in the reservoir, and it did pass leak testing.In addition, the rear tip extenders (rte) were visually inspected.However, no visual damages nor abnormalities were found.Based on the information available and analysis results, device performance did not likely cause or contribute to the reported patient symptoms of infection, swelling, itching, and inflammation which are a known risk associated with implant of these devices as indicated in the instructions for use (ifu).Therefore, a conclusion code of known inherent risk of device was assigned to this investigation.